In this paper, we define a new parameter of a connected graph as a spin-off of the pebbling number (which is the smallest t such that every supply of t pebbles can satisfy every demand of one pebble). This new parameter is the singular pebbling number, the smallest t such that a player can be given any configuration of at least t pebbles and any target vertex and can successfully move pebbles so that exactly one pebble ends on the target vertex. We also prove that the singular pebbling number of any graph on 3 or more vertices is equal to its pebbling number, that the singular pebbling number of the disconnected graph on two vertices is equal to its pebbling number, and we find the singular pebbling numbers of the two remaining graphs, K1 and K2, which are not equal to their pebbling numbers.
Morris, Harmony R.
"On the Singular Pebbling Number of a Graph,"
Rose-Hulman Undergraduate Mathematics Journal: Vol. 25:
1, Article 1.
Available at: https://scholar.rose-hulman.edu/rhumj/vol25/iss1/1